Please use this identifier to cite or link to this item:
Title: Related fixed point theorems on two complete and compact metric spaces
Authors: Namdeo, R. K.
Tiwari, N. K.
Fisher, B.
Taş, K.
First Published: 1998
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 21 (1998), Issue 3, Pages 559-563
Abstract: A new related fixed point theorem on two complete metric spaces is obtained. A generalization is given for two compact metric spaces.
DOI Link: 10.1155/S0161171298000775
ISSN: 0161-1712
eISSN: 1687-0425
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
514906.pdfPublisher version2.08 MBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.